It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Asthma Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-22-2005, 03:24 PM   #1
Senior Veteran
(female)
 
Join Date: Jan 2005
Posts: 951
jennyVee HB UserjennyVee HB User
Albuterol and FAST heartbeat 2 hrs after using it?

hi I wanted to ask you guys everytime I use albuterol my heart beats fast and t happens about 2 hrs later my heart beat goes form about 67- to 109 or so,and my blood pressure also fluctuate does this happen to you guys a while after using it oh and i alo get a horrible migraine, i wish i can take something else instead of this albuterol any advice

Last edited by jennyVee; 11-22-2005 at 05:53 PM.

 
Sponsors Lightbulb
   
Old 11-22-2005, 05:48 PM   #2
Newbie
(female)
 
Join Date: Nov 2005
Posts: 5
northeastgal HB User
Re: Albuterol and FAST heartbeat 2 hrs after using it?

Hi, you might want to try taking only one "puff" instead of two and see how that works. The good thing about albuterol is that it does wear off after about four hours or so. I get the same feeling after I've taken it. If you are using it more often than two or three times a day, you might want to consider going on a maintenance medication, like Pulmicort, Advair, etc. Good luck!

 
Sponsors Lightbulb
   
Old 11-22-2005, 05:52 PM   #3
Senior Veteran
(female)
 
Join Date: Jan 2005
Posts: 951
jennyVee HB UserjennyVee HB User
Re: Albuterol and FAST heartbeat 2 hrs after using it?

Hi and thanks i am actually taking 2 puffs sometimes even 3, but i get the fast heartbeat about 2 hrs or so later?

anyway i was ive quar some kind of new inhaler like pulmicort but the cortisone makes me feel so shaky its unreal, also it gives me halluciantions, doc says that happens to soem people with cortisone meds.

 
Old 11-27-2005, 11:48 PM   #4
Member
(female)
 
Join Date: Nov 2005
Location: Wherever I go, there I am
Posts: 80
Sassafrass627 HB User
Re: Albuterol and FAST heartbeat 2 hrs after using it?

An increased heart rate is a completely normal side effect after taking Albuterol and nothing to be concerned about. Tremors or shakiness is also normal. Please continue to take it as your doctor prescribed! I promise it'll pass! Good luck!

 
Old 11-28-2005, 05:48 AM   #5
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 15,516
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: Albuterol and FAST heartbeat 2 hrs after using it?

Are you using a spacer with it or holding it away from your mouth? That will help also.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Xopenex vs. Albuterol jasron Asthma 2 10-24-2009 09:36 PM
does the rapid heartbeat from albuterol go away Janadot Asthma 6 01-28-2009 07:57 PM
Albuterol HFA Voible Asthma 3 06-17-2007 07:18 PM
HEPA albuterol inhalers holly45 Asthma 4 06-09-2007 10:27 PM
How much albuterol is safe? DreamsandWishes Asthma 5 02-20-2007 01:46 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:24 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!